Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Painful red rashes appeared on back. Got relief after taking aleve. Any suggestion?

i have a rash on the left side of my back, just a little above my butt . i ate pizza with pineapple on friday night , and Saturday i got up with this rash . I bought an anti itch cream in the pharmacy but it was okay until today it seems to a little pain in just one spot.the raising has fone down quite a bit. i took an aleve an hour ago,which helped a littl
Asked On : Fri, 28 Dec 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Hi wayne,
Thanks for writing in.

The condition you are suffering from can be urticaria,tinea corporis etc.
It can occur after some food intake like in your case.
Proper examination KOH scraping,patch testing may be required for diagnosis.

Avoidance of particular food like pizza ,pinapple in your case will be helpful.
Patch and prick test for allergy will help in knowing the allergens.

Consider visiting your GP or dermatologist for proper diagnosis and treatment.
You can take tab.Zyrtec for itching till you visit a doctor.

Hope this helps.
MD Dermatology.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor